Linear independence of Hurwitz zeta values and a theorem of Baker–Birch–Wirsing over number fields

Volume 155 / 2012

Sanoli Gun, M. Ram Murty, Purusottam Rath Acta Arithmetica 155 (2012), 297-309 MSC: 11J86, 11M35, 11R18, 11R21, 11R32. DOI: 10.4064/aa155-3-6


  • Sanoli GunThe Institute of Mathematical Sciences
    CIT Campus, Taramani
    Chennai 600113, India
  • M. Ram MurtyDepartment of Mathematics
    Queen's University
    Kingston, ON K7L3N6, Canada
  • Purusottam RathChennai Mathematical Institute
    Plot No H1, SIPCOT IT Park, Padur PO
    Siruseri 603103, Tamil Nadu, India

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image